Zyrtec Original Prescription Strength 10 mg Tablets Allergy 30 ea

In Each Tablet Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if clamshell is opened, or if foil inner seal imprinted with Zyrtec is broken or missing. Meets USP Dissolution Test 2. Cetirizine HCl tablets. 10 mg/antihistamine. Indoor & outdoor allergies. 24 Hours Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. www.zyrtec.com. Questions? Call 1-800-343-7805 (toll-free) or 215-273-8755 (collect). Active ingredient made in Switzerland.